Chronic bronchitis, emphysema and pneumonia linked to risk in study, but not asthma, tuberculosis
by vwxyz on Sat Aug 18, 2012 03:43 AM
My son has complained to his N.O. about frequent headaches after every MRI in the cerebellum area where he had his tumor removed 2 years ago.
Is this normal? Has anyone else experienced this and why does it happen? I thought MRI's were harmless. Could frequent MRI's cause such an irritation that the cancer will grow back?
by karynk on Sat Aug 18, 2012 10:19 AM
Hi Jan -
It's more likely that the contrast dye is what may be causing your son's headaches, not the actual MRI. Gadolinium is usually the contrast dye that is used. I would bring it to the attention of the MRI technician next time and see what they have to say, perhaps a little pre-MRI tylenol would help. Does he have any anxiety problems with the MRI?
I do not believe that there is any evidence out there that proves that MRIs will cause cancer to reoccur or cause any "brain" irritation.
by jon4156 on Sat Aug 18, 2012 03:45 PM
I've never heard of such and my wife does not complain of any headaches after MRI. She did say that she could "see" flashes of blue light in her brain during radiation treatments, but nothing in regards to MRI.
When you track a discussion, you will get notified by e-mail if anyone else posts a new message on this discussion. Are you sure you want to track this discussion?
If you stop tracking this discussion, you will no longer get notified by e-mail if anyone else posts a new message on this discussion. Are you sure you want to stop tracking this discussion?
If you were considering traveling for cancer treatment, which headline would you find more interesting?
Destination: HOPE. Cancer care that is worth the trip.
Over 84% of our patients travel to our hospital from another state
Neither headline is interesting
We care about your feedback. Let us know how we can improve your CancerCompass experience.